| Catalog Number |
25001070E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of the revised implants.
Event or Problem Description
It was reported that a patient with an eleos proximal femure replacement underwent revision surgery on (b)(6) 2025 due to an alleged infection this report captures the eleos male-female midsection.This event will be reported as a serious injury due to the revision surgery.